Vol. 59, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Elementary solutions of differential equations

Michael Singer

Vol. 59 (1975), No. 2, 535–547
Abstract

In this paper we deal with the problem: when does a differential equation have an elementary solution, that is a solution which can be expressed in terms of algebraic operations, logarithms and exponentials? As an application of our theorem, we give necessary and sufficient conditions for a certain class of first order differential equations to have elementary solutions.

Mathematical Subject Classification 2000
Primary: 12H05
Milestones
Received: 2 April 1975
Revised: 15 July 1975
Published: 1 August 1975
Authors
Michael Singer
Department of Mathematics
North Carolina State University
Box 8205
Raleigh NC 27695-8205
United States